worried and confused

By mary73 Latest Reply 2010-03-22 00:40:06 -0500
Started 2010-03-21 19:43:41 -0500

i have been having low sugar counts and feeling sick after eating but my docter does'nt seem worried. what can i do and should i be worried?

1 reply

jayabee52 2010-03-22 00:40:06 -0500 Report

Howdy Mary and a BIG WELCOME to DC!

I am posting a slightly modified version of this post on your "scared and confused" discussion. I do think you should be concerned, Mary.

You say you feel sick after eating. Please describe your feeling of sickness. Nausea? Sour stomach? Vomiting? I am guessing you are on an oral diabetic medicine. Perhaps metformin? Some people have trouble with different oral diabetes medications. You can put the medicaton you are on look into the search engine and it should bring up wherever that medication is discussed. You might have to do a bit of sorting to get the information you need, but you may find someone who has had a problem with it.

Have you shared your worry with your Doc? I was not there and hear his/her attitude to your concern only through your filter.

But if s/he seems dismissive toward your concerns, it would be time to tell the Doc how you perceive his/her attitude. Tell Doc that you're worried that a signifigant low may send you to the hospital, or worse. Low BG#s are nothing to play with. If Doc continues to not take your concerns seriously, it might be time to seek a new Doc, if you're able.

I pray for your best outcome

Next Discussion: Recipe for Baked Salmon »